PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 221-223
Tytuł artykułu

The space of exponentially decreasing entire functions and its application to solvability

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
221-223
Opis fizyczny
Daty
wydano
1992
Twórcy
autor
  • Seoul National University, Seoul 151-742, Korea
  • Duksung Women's University, Seoul 132-714, Korea
Bibliografia
  • [B] M. S. Baouendi, Solvability of partial differential equations in the traces of analytic solution of the heat equation, Amer. J. Math. 97 (1976), 983-1005.
  • [K] H. Komatsu, Ultradistributions, I. Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 25-105.
  • [M] T. Matsuzawa, A calculus approach to hyperfunctions. II, Trans. Amer. Math. Soc. 313 (1989), 619-654.
  • [PM] Y. Park and M. Morimoto, Fourier ultra-hyperfunctions in the Euclidean n-space, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 121-127.
  • [S] P. Schapira, Une équation aux dérivées partielles sans solutions dans l'espace des hyperfonctions, C. R. Acad. Sci. Paris Sér. A 265 (1967), 665-667.
  • [T] F. Treves, On local solvability of linear partial differential equations, Bull. Amer. Math. Soc. 76 (1970), 552-571.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p221bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.